# SDR QXEA9500017

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RDM - APPROCH INTO RDM, NR 2 ENG TORQUE DROPPED FROM APPROX 40 PERCENT TO 0 PERCENT, FOLLOWED BY YAWING OF A/C.  ADVANCED NR 2 POWER LEVER, TORQUE WAS RESTORED.  ALMOST IMMEDIATLY NR 1 TQ DROPPED FROM APPROX 40 PERCENT TO 0 PERCEN. ADVANCED PWR LEVER AND TQ WAS RESTORED.  WEATHER  WAS SNOWING, ALL ENG DEICE WAS ON.  NO EVIDENCE OF ICE WAS ON THE A/C.  A/C LANDED IN RDM W/O FURTHER INCIDENT.  OPS CHECK OF NR 1/2 AIR INTAKE AND DEICE SYS PERFORMED, AIR INTAKE INSP PERFORMED, POWER ASSURANCE RUN ACCOMPLISHED ON NR 1/2 ENG, ALL CHECKS WERE NORMAL.  REPLACED NR 1/2 FUEL FILTERS.  FUEL SAMPLES TAKEN, WATER AMOUNT IN FUEL WAS ABOVE NORMAL BUT NOT ENOUGH TO CAUSE ENG POWER LOSS.  FDR REMOVED FOR FURTHER ANALYSIS.
